Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 59, Number 1

All articles in this issue are freely accessible.

Elementary evaluation of certain infinite integrals involving Bessel functions
V. I. Fabrikant and G. Dôme.
Quart. Appl. Math. 59 (2001), 1-24
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1811092
On stability of shock waves in relativistic magnetohydrodynamics
Yu. L. Trakhinin.
Quart. Appl. Math. 59 (2001), 25-45
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1811093
On a $p$-Laplacian type of evolution system and applications to the Bean model in the type-II superconductivity theory
Hong-Ming Yin.
Quart. Appl. Math. 59 (2001), 47-66
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1811094
Linear stability for a thermoelectromagnetic material with memory
Giovambattista Amendola.
Quart. Appl. Math. 59 (2001), 67-84
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1811095
Stochastic models for generic images
David Mumford and Basilis Gidas.
Quart. Appl. Math. 59 (2001), 85-111
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1811096
Global existence and asymptotic behaviour of the solution to the system in one-dimensional nonlinear thermoviscoelasticity
Yuming Qin.
Quart. Appl. Math. 59 (2001), 113-142
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1811097
A note on exact particular solutions of the generalized shallow-water equations
Anatoly B. Odulo.
Quart. Appl. Math. 59 (2001), 143-145
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1811098
Diffusion induced instability
Xanthippi Markenscoff.
Quart. Appl. Math. 59 (2001), 147-151
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1811099
Existence and nonexistence of global solutions of the wave equation with a nonlinear boundary condition
Azmy S. Ackleh and Keng Deng.
Quart. Appl. Math. 59 (2001), 153-158
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1811100
Absolute stability, conditional stability and bifurcation in Kolmogorov-type predator-prey systems with discrete delays
Shigui Ruan.
Quart. Appl. Math. 59 (2001), 159-173
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1811101
Exact solutions of compressible plane potential flows—a new method
O. P. Chandna and I. Husain.
Quart. Appl. Math. 59 (2001), 175-191
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1811102

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website